Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Almost block independence for the three dot Z^2 dynamical system.

Ward, T. (1991) 'Almost block independence for the three dot Z^2 dynamical system.', Israel journal of mathematics., 76 (1-2). pp. 237-256.


Item Type:Article
Full text:PDF - Accepted Version (404Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1007/BF02782855
Publisher statement:The original publication is available at www.springerlink.com
Record Created:11 Oct 2012 15:50
Last Modified:12 Oct 2012 09:30

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library